# SDR UPS00231943

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pin
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, LEFT WING REAR SPAR TO BODY BOTTLE PIN HAS PITTING CORROSION ON FLANGE THAT SITS AGAINST SPAR TO BODY FITTING.  BOTTLE PIN REPLACED IAW MM 57-41-01.
